# SDR SWAA2022060807043

- Difficulty date: May 11, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT WING FIXED T/E PANEL SUPPORT AFT OF THE PYLON; ABOVE DEFLECTION RIB. MARKED. / [01] REMOVED 2 BOLTS AT UPPER CONTROL RIB COMMON TO DEFECTION CONTROL PANEL IAW SRM 51-40-02;[02] REMOVED 2 BOLTS AT UPPER SUPPORT BEAM COMMON TO DEFECTION CONTROL RIB IAW SRM 51-40-02;[03] REMOVED AND INSTALLED NEW UPPER SUPPORT BEAM P/N 115A2179-3 IAW SRM 51-40-02 AND DWG 115A2512;[04] VERIFIED CORRECTIVE ACTION 3.;[05] ADJUSTED THE L/H T/E FIXED UPPER PANEL ABOVE THE DEFLECTION RIB AFT OF THE PYLON PER AMM 2-51-11-820-801 STEP 2. H. (7);[06] ADJUSTED THE L/H T/E FIXED UPPER PANEL ABOVE THE DEFLECTION RIB AFT OF THE PYLON PER AMM 27-51-11-820-801 STEP 2. H. (7);[07] VERIFIED CORRECTIVE ACTION ENTRY 5-6
